Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 20, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Nov 18, 2015, 8:17 AM CST for 5 counties in Alabama. It took effect at Nov 19, 2015, 4:41 AM CST. It was in force for 62 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 8:17 AM CST (14:17 UTC)
- In effect from
- Nov 19, 2015, 4:41 AM CST
- Expired
- Nov 21, 2015, 6:55 PM CST
- In force
- 62 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 120.15 ft at Nov 19, 2015, 12:00 PM CST.
- Action stage
- 122 ft
- Minor stage
- 122 ft
- Moderate stage
- 133 ft
- Major stage
- 135 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
393
WGUS44 KBMX 181417
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 AM CST WED NOV 18 2015
...The National Weather Service in BIRMINGHAM AL has issued a Flood
Warning for the following rivers in Alabama...
Tombigbee River At Bevill Lock and Dam Affecting Greene...Hale...
Marengo...Pickens and Sumter Counties.
.Heavy rainfall of three to four inches has occurred overnight and
this morning over the Upper Tombigbee basin...and a flood warning is
now in effect for the Tombigbee River at Bevill Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-190217-
/O.NEW.KBMX.FL.W.0020.151119T1041Z-151122T0055Z/
/AVLA1.1.ER.151119T1041Z.151120T1200Z.151121T1255Z.NO/
817 AM CST WED NOV 18 2015
The National Weather Service in BIRMINGHAM AL has issued a
* Flood Warning for
The Tombigbee River At Bevill Lock and Dam.
* from late tonight to Saturday evening...or until the Warning is
cancelled.
* At 7:00 AM Wednesday The stage Was 110.7 feet.
* Flood Stage is 122 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by early tomorrow and continue
to rise to near 126 feet by Friday morning. The river will fall
below Flood Stage by Saturday morning.
* Impact...At 128 feet...Cattle in the area should be moved to
higher ground. Flooding of some cabins and camps along the river
can be expected.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$3 follow-up statements
838
WGUS84 KBMX 181948
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CST WED NOV 18 2015
...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam...
.Heavy rainfall has fallen today over the Tombigbee River Basin...
and a flood warning remains in effect for the Tombigbee River at Bevill Lock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-190748-
/O.EXT.KBMX.FL.W.0020.151120T0000Z-151120T1959Z/
/AVLA1.1.ER.151120T0000Z.151120T0600Z.151120T0759Z.NO/
148 PM CST WED NOV 18 2015
The FLood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* from Thursday evening to Friday afternoon...or until the Warning is
cancelled.
* At 12:00 PM Wednesday The stage Was 111.6 feet.
* Flood Stage is 122.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow evening and continue
to rise to near 122.1 feet by early Friday morning. The river will
fall below Flood Stage by early Friday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$694
WGUS84 KBMX 190119
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CST WED NOV 18 2015
...The flood warning continues for the Tombigbee River At Bevill Lock
and Dam...
.Heavy rainfall has fallen today over the Tombigbee River Basin...
and a flood warning remains in effect for the Tombigbee River at Bevill
Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Thursday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-107-119-191319-
/O.EXT.KBMX.FL.W.0020.151119T2248Z-151120T2100Z/
/AVLA1.1.ER.151119T2248Z.151120T0600Z.151120T0900Z.NO/
719 PM CST WED NOV 18 2015
The Flood Warning continues for
The Tombigbee River At Bevill Lock and Dam.
* from Thursday afternoon to Friday afternoon...or until the Warning
is cancelled.
* At 6:00 PM Wednesday the stage was 115.8 feet.
* Flood Stage is 122.0 feet.
* Minor Flooding is forecast.
* Forecast...Rise above Flood Stage by tomorrow afternoon and
continue to rise to near 122.2 feet by early Friday morning. The
river will fall below Flood Stage by early Friday morning.
* Impact...At 122.0 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$028
WGUS84 KBMX 191519
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 AM CST THU NOV 19 2015
...The flood warning is cancelled for the Tombigbee River At Bevill
Lock and Dam...
.Rises are not expected to be quite as great as earlier forecast on
the Tombigbee River at Bevill Lock and Dam...and the flood warning is
no longer in effect there.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the last statement issued on this event unless it
becomes to necessary to revise the forecast upward.
&&
ALC063-065-091-107-119-191549-
/O.CAN.KBMX.FL.W.0020.000000T0000Z-151120T2100Z/
/AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
919 AM CST THU NOV 19 2015
The Flood Warning is cancelled for
The Tombigbee River At Bevill Lock and Dam.
* At 8:00 AM Thursday The stage Was 120.0 feet.
* Flood Stage is 122.0 feet.
* Forecast...The river will crest just below Flood Stage at 121.1 feet
this evening and then begin to fall.
* Impact...At 122 feet...Cattle in low-lying areas of Southern
Pickens County should be moved to higher ground. Cattle are cutoff
in lowlands of Southern Pickens County at stages above 122 feet.
&&
LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
3301 8825 3320 8832
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 5:58 AM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Nov 18, 5:58 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 558 AM CST WED NOV 18 2015 .UPDATE... FOR 12Z AVIATION. .DISCUSSION... THIS WILL BE SOMEWHAT SHORT THIS MORNING DUE TO THE ONGOING WEATHER. A TORNADO WATCH HAS BEEN ISSUED FOR A FEW SOUTHWEST COUNTIES FOR A FEW HOURS THIS MORNING. CONDITIONS WERE MUCH BETTER FOR SOME TORNADO DEVELOPMENT WEST AND SOUTH OF CENTRAL ALABAMA...BUT THE AREA MOVING TO NEAR THE MISSISSIPPI STATE LINE AT THIS WRITING HAS A HISTORY OF PRODUCING DAMAGE. WIND SHEAR IS VERY HIGH BUT OVERALL INSTABILITY IS LACKING...BUT HIGHLY FORCED. THIS AREA IS ALSO NEAR A TRIPLE POINT BETWEEN AN AREA OF SLIGHTLY HIGHER DEW POINTS IN A PSEUDO-WARM SECTOR SOUTHWEST. THIS AREA GETS PINCHED OFF AS IT MOVES EASTWARD TODAY...BUT THE MODEL TREND OF HAVING A BIT MORE INSTABILITY AVAILABLE CONTINUES. THEREFORE...WILL KEEP A LIMITED SEVERE WEATHER THREAT...INCLUDING TORNADOES...FOR THE FAR SOUTHERN TIER OF COUNTIES INTO THIS AFTERNOON. MOST ISOLATED STORMS WILL REMAIN IN SOUTH ALABAMA BUT SPINUPS ALONG THE LINE WILL NEED TO BE MONITORED AS THE MESOSCALE INSTABILITY INCREASES AFTER SUN UP. WIND GUSTS HAVE BEEN OVER 40 MPH OVERNIGHT...ESPECIALLY NEAR AND NORTH OF I-20 AND WEST OF I-65. A FEW TREES HAVE BEEN BLOWN DOWN IN THIS GRADIENT WIND. WENT AHEAD AND EXPANDED AND EXTENDED THE WIND ADVISORY. THE WIND THREAT WILL CONTINUE UNTIL THE HEAVIEST RAIN/THUNDER LINE MOVES EAST OF YOUR AREA. WIND GUSTS TO 40-45 NORTH OF I-20...30-TO 35 MPH SOUTH. 1 TO 3 INCHES OF RAIN STILL IN CARDS FOR CENTRAL ALABAMA. WILL CONTINUE THE MINDSET THAT A MAJORITY OF THE AREA CAN HANDLE THIS RAIN AMOUNTS AND NOT GO WITH A WATCH. SOME MINOR FLOODING STILL POSSIBLE IN FLOOD PRONE ZONES AND DUE TO TREE AND LEAF DEBRIS. AT THIS TIME...WILL KEEP THE TREND GOING INTO EXTENDED PACKAGE ADVERTISING DRY. THE MEDIUM RANGE MODEL GUIDANCE CONTINUES ADVERTISING A ZONAL MID TO UPPER LEVEL FLOW UNTIL THE WEEKEND. THIS WILL KEEP TEMPERATURES VERY CLOSE TO NORMAL... GENERALLY HIGHS IN THE 60S AND LOWS IN THE 40S. THE NEXT MUCH WEAKER MID TO UPPER TROUGH WILL PUSH ANOTHER COLD FRONT THROUGH ON SATURDAY. THE MODELS DISAGREE WITH THE AVAILABLE LIFT AND MOISTURE ASSOCIATED WITH THIS SYSTEM. WILL KEEP POPS OUT FOR NOW BUT COLDER CONDITIONS ARE ANTICIPATED BY SUNDAY AND MONDAY MORNING. FREEZING TEMPERATURES ARE POSSIBLE FOR SOME LOCATIONS IN NORTH CENTRAL ALABAMA. 75 && .AVIATION... 12Z TAF DISCUSSION. LINE OF TSRA AND ASSOCIATED AREA OF RAIN MOVING INTO WESTERN SECTIONS OF FORECAST AREA WILL GRADUALLY WORK EASTWARD TODAY WITH CIGS/VSBYS LOWERING AT TAF SITES AS IT MOVES IN. ONCE MAIN LINE OF TSRA PASSES LOOK FOR PREVAILING RAIN BEHIND IT TO PREVAIL THROUGHOUT MUCH OF THE DAY...GRADUALLY DIMINISHING FROM THE WEST THIS AFTERNOON AND EVENING. STRONG GUSTY WINDS SHOULD DIMINISH ONCE THE LEADING LINE OF TSRA PASSES. CIGS WILL DIMINISH FROM THE WEST DURING THE OVERNIGHT HOURS TONIGHT. THE WIND SHIFT ASSOCIATED WITH FRONTAL PASSAGE (FROM SOUTHEAST TO EVENTUALLY NORTHWEST) WILL BE MORE GRADUAL THAN TYPICALLY SEEN WITH A FRONTAL PASSAGE. 41 && .FIRE WEATHER... SOUTHERLY WINDS WILL BE GUSTY TODAY AHEAD OF AN APPROACHING COLD FRONT...AND WEAKEN CONSIDERABLY BEHIND THE MAIN LINE. 1 TO 3 INCHES OF RAIN CAN BE EXPECTED AREAWIDE...SO NO FIRE WEATEHR CONCERNS ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 48 65 41 62 / 100 20 10 0 0 ANNISTON 69 50 67 43 63 / 100 40 10 0 0 BIRMINGHAM 68 48 68 44 64 / 100 20 10 0 0 TUSCALOOSA 66 45 68 44 66 / 100 10 10 0 0 CALERA 68 50 67 45 64 / 100 20 10 0 0 AUBURN 73 53 68 47 65 / 100 70 10 0 0 MONTGOMERY 72 54 70 45 68 / 100 30 10 0 0 TROY 72 54 69 46 68 / 100 60 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL NOON CST TODAY FOR AUTAUGA-BARBOUR-BLOUNT- BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-CHILTON-CLAY-CLEBURNE-COOSA- DALLAS-ELMORE-ETOWAH-LEE-LOWNDES-MACON-MONTGOMERY-PIKE-RANDOLPH- RUSSELL-ST. CLAIR-TALLADEGA-TALLAPOOSA. WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR BIBB-FAYETTE- GREENE-HALE-JEFFERSON-LAMAR-MARENGO-MARION-PERRY-PICKENS-SHELBY- SUMTER-TUSCALOOSA-WALKER-WINSTON. &&
Hazardous weather outlook, Nov 18, 5:12 AM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 512 AM CST WED NOV 18 2015 ALZ011>015-017>050-191415- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 512 AM CST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH TONIGHT. A LIMITED SEVERE STORMS THREAT WILL EXIST GENERALLY ALONG AND SOUTH OF A LINE FROM REFORM...TO MOUNDVILLE...TO PRATTVILLE...TO OPELIKA. ISOLATED TORNADOES AND DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREATS. THE SEVERE THREAT WILL PUSH EASTWARD TO THE I-65 CORRIDOR AND THE MONTGOMERY AREA BETWEEN 9 AM AND NOON...AND FINALLY IMPACTING SOUTHEAST COUNTIES MAINLY BETWEEN 2 AND 6 PM. THESE TIMES ARE SUBJECT TO CHANGE. BREEZY CONDITIONS ARE EXPECTED THROUGH NOON. SUSTAINED SOUTHERLY WINDS HAVE THE POTENTIAL OF REACHING THE 15 TO 25 MPH RANGE WITH GUSTS NEAR 40 MPH. THESE WINDS WILL BE AHEAD OF A LINE OF SHOWERS AND THUNDERSTORMS. RAIN AMOUNTS THROUGH TONIGHT WILL BE 1 TO 3 INCHES AREA WIDE. ALTHOUGH A WIDESPREAD FLOOD THREAT IS NOT ANTICIPATED...SOME NUISANCE FLOODING MAY OCCUR IN FLOOD PRONE AND POOR DRAINAGE AREAS. ADDITIONALLY...TREE AND LEAF DEBRIS WILL POTENTIALLY HAMPER THE DRAINAGE AND CAUSE SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NEAR FREEZING CONDITIONS ARE POSSIBLE SUNDAY MORNING AND AGAIN ON MONDAY MORNING AFTER A STRONG COLD FRONT PUSHES THROUGH CENTRAL ALABAMA SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE POSSIBLE TODAY FOR SOUTH CENTRAL ALABAMA.
In the hours before
Special weather statement, Nov 18, 3:19 AM CST, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 319 AM CST WED NOV 18 2015 ALZ011>013-022-181015- PICKENS AL-MARION AL-LAMAR AL-FAYETTE AL- 319 AM CST WED NOV 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS...WESTERN FAYETTE...LAMAR AND MARION COUNTIES UNTIL 415 AM CST... AT 318 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TREMONT TO NEAR CRAWFORD...AND MOVING NORTHEAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH LINE OF CONCVECTION. LOCATIONS IMPACTED INCLUDE... HAMILTON...WINFIELD...FAYETTE...VERNON...SULLIGENT...MILLPORT... GUIN...HACKLEBURG...KENNEDY...DETROIT...BELK...BEAVERTON...GU-WIN... ETHELSVILLE...BLOOMING GROVE...CREWS...LAMAR COUNTY AIRPORT... ASHCRAFT CORNER...BLUFF AND BEDFORD. LAT...LON 3432 8818 3431 8780 3354 8784 3338 8829 TIME...MOT...LOC 0918Z 218DEG 42KT 3419 8829 3336 8859 75
Special weather statement, Nov 18, 3:24 AM CST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 324 AM CST WED NOV 18 2015 ALZ022-030-031-181030- PICKENS AL-GREENE AL-SUMTER AL- 324 AM CST WED NOV 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PICKENS...NORTHWESTERN SUMTER AND NORTHWESTERN GREENE COUNTIES UNTIL 430 AM CST... AT 323 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND ISOLATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KOLOLA SPRINGS TO 6 MILES NORTHEAST OF BLACKWATER...AND MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ALICEVILLE...GORDO...REFORM...CARROLLTON...PICKENSVILLE...UNION... GAINESVILLE...ETHELSVILLE...EMELLE...MCMULLEN...NEW WEST GREENE... BEVILL LOCK AND DAM...PANOLA...BENEVOLA...MANTUA...JOHNSTON LAKE... GARDEN...WEST GREENE...GEIGER AND GAINESVILLE LAKE CAMPGROUND. LAT...LON 3353 8828 3352 8784 3288 8791 3268 8837 TIME...MOT...LOC 0923Z 208DEG 89KT 3361 8840 3266 8858 75
Special weather statement, Nov 18, 4:21 AM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 421 AM CST WED NOV 18 2015 ALZ011-012-022-030-031-181130- PICKENS AL-MARION AL-GREENE AL-SUMTER AL-LAMAR AL- 421 AM CST WED NOV 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PICKENS...LAMAR...NORTHWESTERN SUMTER...WESTERN MARION AND NORTHWESTERN GREENE COUNTIES UNTIL 530 AM CST... AT 421 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF SULLIGENT TO NEAR PORTERVILLE...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HAMILTON...LIVINGSTON...ALICEVILLE...VERNON...SULLIGENT...REFORM... MILLPORT...CARROLLTON...PICKENSVILLE...GUIN...KENNEDY...DETROIT... GAINESVILLE...BEAVERTON...EPES...ETHELSVILLE...EMELLE...MCMULLEN... BEVILL LOCK AND DAM AND THE UNIVERSITY OF WEST ALABAMA. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 17 AND 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3432 8818 3431 8787 3258 8813 3255 8839 TIME...MOT...LOC 1021Z 215DEG 33KT 3392 8831 3266 8849 19
Special weather statement, Nov 18, 5:23 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 AM CST WED NOV 18 2015
ALZ011-013>015-022-023-181230-
PICKENS AL-WALKER AL-TUSCALOOSA AL-MARION AL-WINSTON AL-FAYETTE AL-
523 AM CST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKENS...WESTERN
WINSTON...FAYETTE...EASTERN MARION...NORTHWESTERN TUSCALOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 630 AM CST...
AT 523 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HACKLEBURG TO 6 MILES
NORTHEAST OF REFORM...AND MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...FAYETTE...HALEYVILLE...CARBON HILL...REFORM...LYNN...
GUIN...HACKLEBURG...BERRY...BRILLIANT...GLEN ALLEN...KANSAS...BELK...
GU-WIN...ELDRIDGE...ASHRIDGE...BANKSTON...ASHCRAFT CORNER...BLUFF AND
NEEDMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3430 8745 3347 8762 3329 8801 3352 8798
3353 8795 3374 8795 3431 8787
TIME...MOT...LOC 1123Z 214DEG 37KT 3425 8786 3346 8797
19Special weather statement, Nov 18, 7:41 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CST WED NOV 18 2015
ALZ039-181445-
MARENGO AL-
741 AM CST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 845 AM
CST...
AT 740 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUTNAM...OR 10 MILES EAST OF BUTLER...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...LINDEN...JEFFERSON...THOMASTON...SWEET WATER...
MYRTLEWOOD...FAUNSDALE...DAYTON...NANAFALIA...DIXONS MILL...
MAGNOLIA...PIN HOOK...WAYNE...CHICKASAW STATE PARK...MILLER...FREDDIE
JONES FIELD...PUTNAM...PROVIDENCE...OLD SPRING HILL AND OCTAGON.
LAT...LON 3206 8811 3206 8807 3208 8804 3214 8804
3215 8802 3228 8802 3231 8798 3230 8794
3228 8794 3229 8793 3234 8797 3234 8798
3235 8800 3251 8790 3246 8754 3216 8755
3199 8794 3199 8807 3203 8812
TIME...MOT...LOC 1340Z 221DEG 34KT 3207 8804
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:19 AM CST | Special Weather Statement | BMX | Lamar, Marion | 56 min |
| Nov 18, 3:24 AM CST | Special Weather Statement | BMX | Pickens | 66 min |
| Nov 18, 4:21 AM CST | Special Weather Statement | BMX | Lamar, Pickens, Sumter | 69 min |
| Nov 18, 4:27 AM CST | Severe Thunderstorm Warning | BMX | Pickens, Sumter | 48 min |
| Nov 18, 5:23 AM CST | Special Weather Statement | BMX | Fayette, Marion | 67 min |
| Nov 18, 7:41 AM CST | Special Weather Statement | BMX | Marengo | 64 min |
| Nov 18, 8:25 AM CST | River Flood Warning | BMX | Sumter | 4 days |
| Nov 18, 8:45 AM CST | Special Weather Statement | BMX | Perry | 45 min |
| Nov 18, 9:20 AM CST | Wind Advisory | BMX | Jefferson, Shelby | 3 hr |
| Nov 18, 9:29 AM CST | Areal Flood Advisory | BMX | Greene, Lamar, Marion, Pickens, Sumter | 3 hr |
| Nov 18, 9:34 AM CST | Special Weather Statement | BMX | Blount | 56 min |
| Nov 18, 9:39 AM CST | Special Weather Statement | BMX | Dallas | 36 min |
| Nov 18, 9:45 AM CST | Special Weather Statement | BMX | Jefferson, Shelby | 45 min |
| Nov 18, 10:16 AM CST | Special Weather Statement | BMX | Chilton | 44 min |
| Nov 18, 11:05 AM CST | Special Weather Statement | BMX | St. Clair, Talladega | 40 min |
| Nov 18, 12:38 PM CST | Areal Flood Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 3 hr |
| Nov 18, 1:15 PM CST | Areal Flood Advisory | BMX | Clay, Coosa, Tallapoosa | 3 hr |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.